# SDR SWIA200412987

- Difficulty date: March 4, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N293SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120320
- Aircraft time: 17,422 hours, 25,607 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Malfunctioned
- Location: Nr 2 Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

WHEN SELECTING AUTOPILOT TO FIRST OFFICER'S SIDE, THE TRIM FAILS WITH ALL ASSOCIATED WARNINGS.  RERACKED NR 2 AUTOPILOT COMPUTER.  OPS CHECKS GOOD.
